# SDR SWAA2022031401504

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATED AREA ON OUTER SKIN (MID SPAN) / PANEL 193AR DELAMINATED AREA ON OUTER SKIN (MIDSPAN) WAS REPAIRED IAW SRM 51-70-05-2R-1 56144U 08/12/2019
